Beflex Coupon and Discount

Beflex Discount
Savings with Pharmacy Coupons discount up to:
75% Off
on Beflex
Get Free Coupon
Drug Name: Beflex
Generic Name(s): acetaminophen/phenyltoloxamine
Drug Class: Analgesic combinations
Treats: mild to moderate pain, Fever

Beflex is a fever reducer and a pain reliever. Beflex is a combination of a medicine that is used to treat headache, fever, menstrual pain, and other minor pains and aches. Beflex is an antihistamine that is used to reduce the effects caused by natural chemical histamine in the body.

Beflex Discount Coupon - Save Up To 75%** Off!

The free Pharmacy Coupons Beflex Coupon and Discount Card can save you up to 75%** off your prescription prices. All you have to do is print the coupon and bring it to the pharmacy to receive the benefits of our drug discount program. This coupon is not insurance and is not valid in combination with any government-sponsored drug plans.
Beflex Coupon
Average Savings:
75%** Off
How to use your Beflex Coupon:
  1. Click the "Get Coupon" button below and choose to receive your Beflex coupon by Print, Email, or Text Message.
  2. Bring your discount coupon to the pharmacy and show it to your pharmacist when you fill your prescription.
  3. Save up to 75%** off your prescription!

Beflex Uses

Beflex contains antihistamine and acetaminophen. Acetaminophen is used in reducing mild to moderate or fever such as:

  • Backache
  • Headache
  • Cold
  • Flu

Antihistamines in Beflex may cause drowsiness and in some cases can be used as a night time sleep aid. Antihistamines can also be used to relieve cold symptoms or allergies such as:

  • Itchy nose, eyes, or throat
  • Watery eyes
  • Sneezing
  • Runny nose

Cough and cold products are not safe for children who are aged 6 years and below. It is not recommended to give children younger than 6 years Beflex.

Beflex Dosage

Below you will find the dosage guidelines of Beflex that a doctor uses, but depending on the condition or medical history of the patient; a doctor may advise on a different regimen for Beflex. It is not advisable to stop taking a medication or changing the dosage without a doctor’s approval.

 Adult Dose for Cold Symptoms

Acetaminophen-phenyltoloxamine 325 mg-30 mg oral tablet:

  • take 1 or 2 tablets orally every 4 hours not to exceed 8 tablets daily.

Acetaminophen-phenyltoloxamine 500 mg-50 mg oral tablet:

  • take 1/2 to 1 tablet orally every 4 hours not to exceed 5 tablets daily.

Acetaminophen-phenyltoloxamine 500 mg-55 mg oral tablet:

  • take 1 or 2 tablets orally every 4 hours not to exceed 8 tablets daily.

Acetaminophen-phenyltoloxamine 600 mg-66 mg oral tablet, extended release:

  • take 1 to 2 tablets orally every 8 to 12 hours not to exceed 6 tablets daily.

Beflex Side Effects

Side effects of most drugs cannot be anticipated so if you notice any change in intensity or any developments, it is recommended to see a doctor as soon as possible. Pharmacists or Doctors are the only ones who can determine if it is safe to continue taking Anucort-Hc.

Common side effects of Beflex include:

  • Drowsiness
  • nausea
  • thickening of mucus in the nose and throatdry mouth, nose or throatheartburn
  • upset stomach.

Severe side effects of Beflex include:

Severe allergic reactions such as:

  • Rash
  • Hives
  • swelling of the mouth, face, lips, or tongue
  •  confusionItching
  • difficulty breathingtightness in the chest
  •  dark urine or pale stools
  • unusual bruising or bleeding
  •  unusual tirednessdecreased urinationsevere stomach pain
  • vomiting
  •  yellowing of the skin or eyes

Beflex Interactions

When Beflex interacts with other drugs, the effects of either drug could be decreased, altered, or increased. Before interacting medications it is important to check with a doctor. Some medications that are known to interact with Beflex include:

  • AccuHist LA (atropine / chlorpheniramine / hyoscyamine / phenylephrine / scopolamine)
  • AccuHist PDX Drops (chlorpheniramine / dextromethorphan / pseudoephedrine)
  •  AccuHist PDX Syrup (brompheniramine / dextromethorphan / guaifenesin / phenylephrine)
  •  AccuHist Pediatric (brompheniramine / pseudoephedrine)
  • Aceta w / Codeine (acetaminophen / codeine), Aceta-Gesic (acetaminophen / diphenhydramine)
  • Codimal DM (dextromethorphan / phenylephrine / pyrilamine)
  • Codimal (acetaminophen / chlorpheniramine / pseudoephedrine)